# SDR 2007FA0000658

- Difficulty date: June 12, 2007
- Submitted: July 25, 2007
- Operation: General aviation
- Aircraft: N52119
- Make and model: Cessna 172P
- Aircraft serial: 17274418
- Engine: Lyc O320D2J
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Part number: 052355912
- Condition: Obstructed
- Location: Lt Wing Tank
- Part time: 9,458 hours
- Component: Tank, Cessna
- Component part number: 0526007203
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE QUIT IN FLIGHT WITH HALF TANK OF FUEL REMAINING.  UPON VISUAL INSPECTION OF LT WING, FOUND THE FUEL VENT LINE PN 052355912 OBSTRUCTED WITH INSET REMAINS (WASP).  PHYSICALLY REMOVED OBSTRUCTION AND OPS TESTED ENGINE ON ALL TANK SETTINGS.  UPON SUCCESSFUL OPS CHECK OF FUEL SYSTEM, MADE LOG ENTRY AND RETURNED THE AIRCRAFT TO SERVICE.  AIRCRAFT HAS SUCCESSFULLY FLOWN 50 HRS SINCE 6/12/07 WITH NO FURTHER INCIDENT.
